# SDR F3LA200700100

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED R2 DOOR SILL PLATE CORRODED FWD OF FR66.  REPLACED R2 DOOR SILL IAW SRM 51-42-11.
